# SDR UPS06146202

- Difficulty date: February 8, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 5,991 hours, 3,591 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: 2210081326
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR NR 2 ENG PYLON STRINGER FAIRING FWD UPPER OUTBD MOUNT STRAP HAS DEEP CHAFE.  REMOVED AND REPLACED MOUNT STRAP A300 SRM 51-40-00.
